# SDR DALA2025122909479

- Difficulty date: December 10, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 77,249 hours, 25,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN, BS 780+117, S4R, LIGHTNING STRIKE DAMAGE, ER/A 516343-14 SECTION I WAS ISSUED FOR FUSELAGE SKIN REPAIR AT BS 780+117, S-4R (LAP).  REF ERA 516343-14. (1345489)
